# SDR 2007UALA02259

- Difficulty date: June 26, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 68,626 hours, 8,439 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: 680150904
- Condition: Leaking
- Location: Evac Slide
- Component: Bottle
- Component part number: 7A146913
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE AT DOOR 5 LEFT LOW.  THERE WAS A SMALL LEAK AROUND O-RING ON THE GAUGE ELBOW ASSEMBLY GOING INTO VALVE.  REPLACED O-RING, WATER TESTED FOR 15 MINUTES, NO LEAK FOUND.  REPLACED BOTTLE WITH STOCK BOTTLE.  REPLACED SLIDE RAFT ASSEMBLY.  SLIDE PROBLEM ROOT CAUSE:  O'RING HARDENED & LOST ELASTICITY.
